# SDR TWAA0106205

- Difficulty date: April 2, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 54,524 hours, 28,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND ON COCKPIT RT SIDE, BETWEEN STA 120 TO 148 AND 51 INCH RBL, FLOOR/WALL SUPPORT HAD CORROSION.  MADE NEW ANGLE USING 0.040 7075T6.  TRIMMED AND DRILLED TO AIRCRAFT PER 6-70-01 AND DRAWING 9936533.
